# SDR CA150325015

- Difficulty date: February 28, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Beech 1900C
- Aircraft time: 34,369 hours
- Engine: Pwa PT6A65B
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Oil System
- Condition: Low Pressure
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) DURING CRUISE, PILOTS NOTED NR 2 ENGINE OIL PRESSURE DROPPING, THIS WAS QUICKLY FOLLOWED BY A LOW OIL PRESSURE WARNING LIGHT.  CREW REPORTED A LOUD NOISE AND THE ENGINE SPOOLED DOWN.  THE CREW SECURED ENGINE AND ACTIONED THE ENGINE FIRE BOTTLE. DECLARED AN EMERGENCY AND PERFORMED AN UNEVENTFUL SINGLE ENGINE LANDING.  INSPECTION OF THE REMOVED ENGINE IN HANGAR SHOWED NO SIGN OF FIRE.  BOTH CT & PT ROTORS WERE FREE TO ROTATE WITHOUT ANY RUBBING OR HANG-UP. PT BLADES LOOKED NORMAL AND THERE WAS NO DAMAGE TO THE PT BLADES.
